# SDR 99ZZZM391

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1081
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: E, J, A

## Discrepancy

DURING CLIMB ENGINE VIBRATION FILTER PRESSURE LIGHT CAME ON AND CHANNEL 'A' AND 'B' READING 2.5 UNITS.  SHUTDOWN ENGINE NR 2 IAW AOM AND CHECKLIST, DUMPED FUEL BELOW MAXIMUM LANDING WEIGHT.  RETURN TO IND.  RAN ENGINE IAW MM 71-00-00 AND NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
